# SDR NOCA15907

- Difficulty date: October 23, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-39H
- Aircraft serial: 26257
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A14893
- Part serial: G015
- Condition: Unwanted Deploy
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DOOR SLIDE 2L BLOWN ADVERTENTLY BY FLT ATTENDANT.  THE 2L SLIDE PREVIOUSLY REMOVED REF PG 39524 ITEM 1M PAD 76.  INSTALLED 2L SLIDE PER JOB CARD 25-029-01 AND AMM 25-66-01.  OK FOR SERVICE.
